Thyroid UK
85,815 members100,737 posts

Advice please

I don't think my body knows what's happened, my dose was changed within 3 weeks from 150mcg levo to 100mcg levo. My back aches, I have headaches, bowels becoming more sluggish, tiredness, dizziness, cold skin, feeling cold. I was diagnosed with autoimmune hypothyroid 2012. Advice welcome

TSH 6.7 (0.2 - 4.2)

Free T4 13.3 (12 - 22)

Free T3 3.2 (3.1 - 6.8)

3 Replies
oldestnewest

Why was your dose changed?

Reply

Thanks

Below range TSH.

TSH 0.02 (0.2 - 4.2)

Free T4 21.3 (12 - 22)

Free T3 4.1 (3.1 - 6.8)

Reply

lHow did you feel when you were on 150mcg? It is OK for T4 to be near top of range or even over it slightly if that makes you feel well. Your T3 though looks on the low side to me.

If your dose did need reducing it should only have been by 25mcg at a time which is probably why you feel so ill - and because you are probably not getting enough thyroid hormone now.

Did you still have hypo symptoms when you were on 150mcg as these results look to me like you may not be converting very well. Have your vitamin levels been checked?

Hopefully someone more knowledgable will come and comment on the possibility of a conversion problem.

Reply

You may also like...